# SDR SWAA2025071580982

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE RIB ACCESS PANEL 341B LOCATED LE STA 95.96 AT RT HORIZONTAL STABILIZER.  REPLACED RIB AND FASTENERS LOCATED LEADING EDGE ACCESS PANEL 341B LE STA 95.96 AT RT HORIZONTAL STABILIZER IAW SRM 51-40-02;  SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 19 REV -.
